American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information
View Article: PDF

[2] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information
View Article: PDF

[3] Franz W. Kamber and Philippe Tondeur. $G$-foliations and their characteristic classes. Bull. Amer. Math. Soc. 84 (1978) 1086-1124. MR 508449.
Abstract, references, and article information
View Article: PDF

[4] Daniel Asimov. Average Gaussian curvature of leaves of foliations. Bull. Amer. Math. Soc. 84 (1978) 131-133. MR 0464257.
Abstract, references, and article information
View Article: PDF

[5] Daniel Baker. On a class of foliations and the evaluation of their characteristic classes. Bull. Amer. Math. Soc. 83 (1977) 394-396. MR 0438351.
Abstract, references, and article information
View Article: PDF

[6] James L. Heitsch. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977) 397-399. MR 0438355.
Abstract, references, and article information
View Article: PDF

[7] Dennis Sullivan. A new flow. Bull. Amer. Math. Soc. 82 (1976) 331-332. MR 0402824.
Abstract, references, and article information
View Article: PDF

[8] John Cantwell and Lawrence Conlon. Open leaves in closed 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 256-258. MR 0405451.
Abstract, references, and article information
View Article: PDF

[9] Jenny Harrison. On unsmoothable diffeomorphisms. Bull. Amer. Math. Soc. 81 (1975) 746. MR 0370620.
Abstract, references, and article information
View Article: PDF

[10] P. Stefan. Accessibility and foliations with singularities. Bull. Amer. Math. Soc. 80 (1974) 1142-1145. MR 0353362.
Abstract, references, and article information
View Article: PDF

[11] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information
View Article: PDF

[12] H. Blaine Lawson Jr.. Foliations. Bull. Amer. Math. Soc. 80 (1974) 369-418. MR 0343289.
Abstract, references, and article information
View Article: PDF

[13] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information
View Article: PDF

[14] John N. Mather. Simplicity of certain groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 271-273. MR 0339268.
Abstract, references, and article information
View Article: PDF

[15] William Thurston. Foliations and groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 304-307. MR 0339267.
Abstract, references, and article information
View Article: PDF

[16] James L. Heitsch. A cohomology for foliated manifolds. Bull. Amer. Math. Soc. 79 (1973) 1283-1285. MR 0515732.
Abstract, references, and article information
View Article: PDF

[17] John N. Mather. On Haefliger's classifying space. I. Bull. Amer. Math. Soc. 77 (1971) 1111-1115. MR 0283817.
Abstract, references, and article information
View Article: PDF

[18] Carl P. Simon. On a classification of a Baire set of diffeomorphisms. Bull. Amer. Math. Soc. 77 (1971) 783-787. MR 0285018.
Abstract, references, and article information
View Article: PDF

[19] Paul F. Baum. Vector fields and Gauss-Bonnet. Bull. Amer. Math. Soc. 76 (1970) 1202-1211. MR 0266255.
Abstract, references, and article information
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1